# SDR DXTA2024022010932

- Difficulty date: February 16, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N833QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000077
- Aircraft time: 1,810 hours, 1,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: WITH THE EMER LTS SWITCH IN THE ARM POSITION AND THE PAX SAFETY SWITCH OFF THE EMERGENCY LIGHTS WILL ILLUMINATE. ALSO WITH THE SWITCH IN THE OFF POSITION THE LIGHTS REMAIN ILLUMINATED AND WILL DRAIN THE BATTERY PACKS. //SIGNOFF// ARRIVED TO AIRCRAFT AND VERIFIED FAULT. ATTEMPTED TO RESET BOTH FRONT INERTIA SWITCHES REF CE-700 AMM 33-50-00 WITH NO CHANGE IN FAULT. GAINED ACCESS TO THE AFT INERTIA SWITCHES AND RESET THE RH AFT
INERTIA SWITCH REF CE-700 AMM 33-50-00. PERFORMED OPETATIONAL CHECK OF THE EMERGENCY LIGHTS REF CE-700 AMM 33-50-00 NOTING NO FAULTS. INSTALLED AFT CARGO BACK PANEL REF CE-700 SPM 20-10-65. NO FURTHER DEFECTS NOTED AT THIS TIME.
